Advances in Differential Equations
- Adv. Differential Equations
- Volume 6, Number 2 (2001), 175-228.
The Stokes resolvent in 3D domains with conical boundary points: nonregularity in $L^p$-spaces
It is shown that solutions of the 3D Stokes resolvent problem in domains with conical boundary points, under homogeneous Dirichlet boundary conditions, do not satisfy the usual resolvent estimate in $L^p$-spaces if $p $ is close to infinity or close to $1.$
Adv. Differential Equations Volume 6, Number 2 (2001), 175-228.
First available in Project Euclid: 2 January 2013
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 35Q30: Navier-Stokes equations [See also 76D05, 76D07, 76N10]
Secondary: 35J55 76D07: Stokes and related (Oseen, etc.) flows
Deuring, Paul. The Stokes resolvent in 3D domains with conical boundary points: nonregularity in $L^p$-spaces. Adv. Differential Equations 6 (2001), no. 2, 175--228. https://projecteuclid.org/euclid.ade/1357141493